# SDR DALA2025042403226

- Difficulty date: April 21, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N314DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55192
- Aircraft time: 6,686 hours, 2,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS CORROSION AROUND THE AFT CARGO DOOR LOWER SCUFF PLATE ATTACH FASTENER HOLE 6OL. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 016-0001:5331-01297- 02C/001 00180 REPAIRED PER PRI 625644-14 REV 0, PRI 625644-14 REV 1, PRI 625644 REV 2, AND FINAL ER/A 625644-14 REV ORIGINAL SECTION I. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 016-0001:5331-01297-02C/001 00180 REP AIRED PER PRI 625644-14 REV 0, PRI 625644-14 REV 1, PRI 625644 REV 2, AND FINAL ER/A 625644-14 REV ORIGINAL SECTION I CORROSION LEVEL CHANGED FROM: N TO: 2. (LP# 0924329)
